# SDR QXEA0201094

- Difficulty date: July 27, 2002
- Submitted: July 29, 2002
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 10,303 hours, 14,550 cycles
- Engine: Pwa PW123D
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PSC- WHILE NR 2 ENGINE RUNNING AND STARTING NR 1 ENGINE WHITE SMOKE BEGAN TO FILL THE COCKPIT.  CLEANED DIRTY DEPOSITS FROM P2.5/P3 SWITCHING VALVE.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
